Acta Mathematica Academiae Scientiarum Hungarica

, Volume 13, Issue 3, pp 315–342

Comparative prime-number theory. II

Comparison of the progressions ≡1 modk and ≡l modk,l≢1 modk


  • S. Knapowski
    • Mathematical Institute of the University Adam Miczkiewicz
  • P. Turán
    • Mathematical InstituteEötvös Loránd University

DOI: 10.1007/BF02020797

Cite this article as:
Knapowski, S. & Turán, P. Acta Mathematica Academiae Scientiarum Hungaricae (1962) 13: 315. doi:10.1007/BF02020797
Download to read the full article text

Copyright information

© Akadémiai Kiadó 1962